# SDR CA110203008

- Difficulty date: January 27, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A330-343
- Aircraft time: 44,171 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Condition: Smoke
- Location: Seat
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) 49A MONITOR STARTED TO SMOKE THEN TV WENT OUT AND EAR PIECE MELTED, SYSTEM WAS SHUTDOWN ASAP.  REPORTED TO FLIGHT OPS: ENTERTAINMENT AT SEATS 49AC DE-ACTIVATED.  UNDERSEAT ELECTRICAL CONNECTORS AT 48AC CAPPED & STOWED. REF: PP A330-23-42838.  SVDU & AUDIO JACK REPLACED AT 49A.  ELEC CONNECTORS REINSTALLED.  SYS CHECKED OK.  SVDU AND AUDIO JACK WIRING AT 49A INSPECTED.  UNDERSEAT JUNCTION BOXES AT 48 AND 49 AC INSPECTED, ALL OK.  IP SEQ AND CONFIG CHECK CARRIED OUT, OK.  SYSTEM RUN 
FOR 2 HRS WITH HEADSET PLUGGED IN AND VOLUME SET ON FULL, CHECKED OK.
